# SDR EIA2005165

- Difficulty date: September 28, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 91,602 hours, 20,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L5 DOOR SILL EMERGENCY LIGHT INOP.  REPLACED BULB AND OPS CHECKED GOOD PER B747 MM 33-51-50.
